# SDR QXEA2019050100198

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,749 hours, 19,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FSX 683.00,Y-30 AT FLOOR BOARD SUPPORT BRACKET IS CRACKED. REMOVED FLOORBEAM @ FSX683.00 Y30 IAW SRM 51-40-07-02-01. INSTALLED NEW SECTION OF FLOORBEAM @ FSX683.00 Y30 LT IAW SRM 51-40-07-02-01 & 51-42-05-02-01.
